# SDR 98UAL900210

- Difficulty date: May 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7253U
- Make and model: Boeing 727222
- Aircraft serial: 21400
- Engine: Pwa JT8D15
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cooling Valve
- Condition: Failed
- Location: E/E Compt
- Component: Sundstrand, 56697
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LOST CABIN PRESSURIZATION CONTROL.  DESCENDED TO 10,000 FEET AND DIVERTED TO ORD.  *S/D*  REPLACED E AND E COMPARTMENT COOLING VALVE DUE TO STUCK OPEN.
